# SDR ASAA12511093

- Difficulty date: February 12, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 19,959 hours, 6,200 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Pitot/Static Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

"CAPT PITOT" AMBER LIGHT INDICATION REMAINS ON AFTER PLACING SWITCH TO ON.  FOUND CAPT'S PITOT HEAT C/B OPEN ON THE P18 3 PANEL.  RESET C/B 20 00 01 862 001.  SELECTED CAPT'S PITOT TUBE HEATER SWITCH TO ON PITOT TUBE HEATER ANNUNICATOR EXTINGUISHED.  PERF WATER SPRAY TEST TO CAPT'S PITOT TUBE.  CONFIRMED: HOT.  AIRCRAFT OK FOR SERVICE.  GROUND VERIFICATION SUCCESSFUL.
